Depression Health Feed
My friend is struggling since few months and she had a break up last time and she is not able to forget that incident. She sees herself thinking alot about it unnecessarily and gets emotional. To whom she should consult for her problem? By her own she is not able to get out of that. Please help.
consult a mental health professional: a psychologist or therapist can provide a supportive and understanding environment for her to discuss her feelings. Therapy offers a safe space to explore and unde...more
Male 45 years, is on depression and anxiety medication trend xr 250 (divalproex sodium, sertraline and clonazepam since 2006. In 2020 stopped divalproex sodium and in 2022 stopped sertraline now taking only clonazepam. clonazepam trying to quit and after tapperiing was taking. 0.125 mg in night. Of late im facing sleeping problem and a mild tremor in backside during sleep. After notice this problem again came back to 0.25 mg clonazepam. Now sleep in night almost normal and back side muscle tremor reduced 80-90%. My question is why even after tapering sleep problem & back side tremor when the doze is reduced? Can I completely come out of medication? Does of clonazepam went back to previous level from 0.125 to 0.25. Please advice.
I am 19, preparing for neet (dropper). I had been suffering from depression for past 4-5 years. I have learnt about it for not so long. Preparation for neet also became a reason for this but the main reason this started was my family issues. Now as I have learnt about this I try to ignore and stop thinking about the family issues. But still I find myself depressed most of the days and I get bad headache after studying for some time. What should I do?
Please answer the following questionnaire to know whether you need to be screened for depression and other medical conditions causing depression.
Brief Patient Health Questionnaire (BPHQ)
Over the last 2 weeks, how often have you been bothered by any of the following problems?
Please mark as 0.Not at all 1.Less than 7 days 2.More than 7 days 3. Nearly every day
a. Little interest or pleasure in doing things
b. Feeling down, depressed, or hopeless
My left head feels very heavy and tight from front to back from 27 days I am taking pregabalin 75 mg but no relief till now. Please suggest what is the problem I am also taking depression medicine from last 14 years.
tension headaches: tension headaches can cause a sensation of tightness or pres...more
Female 50 depressed for 15 years is on asprito, aripiprazole 20 mg once a day. Still feels possessed and sees and gets voice command orders. Has slip disorder for time of the day but gets 6 hours on an average. Does not want to see doctors/hospitals any more. Calls police for help often for help but no help. What is the way out.
Bachelor of Unani Medicine and Surgery (...read more
Hello, I am nupur, belong to good family. I am married to an army officer. He is posted in field and am away since 2 and a half years. Last to last year I was staying with my parents. Since one and a half year, I am staying near my in laws place. I have 2 daughters, 8 years and 5 years old. Professionally, am an oral radiologist. Till june I was working from home, but after that nothing worked. I feel good about myself, but my in laws sometimes are not handled with me. I tried my best, but they scold me on my mistakes again n again. I keep thinking to please them. The independence in me has gone. Feels as if I am left with no goal in life.
MD - Psychiatry
I have been cutting myself from year I want to stop it, my boyfriend knows that I do it he still talks about leaving, now we have fought and I think he totally left me now, should I give him some time? I can not bear losing him my parents know about him.
BHMS-Homeopathy, Clinical training Case ...read more
I'm taking medicine for depression and anxiety for the last 2 years but still I have not recovered fully. Now I have changed doctor 2 months before so I'm better now my current medicine is Olet Plus, clonotril 0.5, Dixval er 500 and Magdep. Will I ever recover fully or not?
I had a break up last year she cheated on me with her best friend and had physical intimacy with him. Now it affects my mental health it goes on repeating in my head. I am 23 and this year cleared neat and joining mbbs this year. But I am scared am I good for nothing do I deserve love and fun and sexual pleasure that they get even after cheating. I am scared as it took 4 attempts to clear neet I am 23 will I get love it do I deserve it. It's not that I don't look good I do look good and I have no bad habits I respect girls I talk to them politely it's just that for this girl I stopped talking any other girl so for years I haven't been with anyone else now I hate myself for being that way on the other hand I get cheated at last. So will I be ok in mbbs with studies and with other students. And I do want to experience love and sexual pleasure. Please reply soon.
Transactional Analysis, Certificate in P...read more
I am taking 30 mg mirtazapine at night. I feel drowsy the whole day. If I decrease dosage, will it help?
MBBS, MD - Psychiatry
Ask a free question
Get FREE multiple opinions from Doctors